# SDR A6WA200740287

- Difficulty date: June 8, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO LGA, FLAP FAIL CAUTION ILLUMINATED FLAPS AT 30 DEGREES, COMPLIED WITH Q2RH.  TOUCHDOWN AT 138 KNOTS, LANDING WEIGHT = 45,020 MAX BTMS READING = 6, 5, 6, 6.  PERFORMED FLAP RESET PROCEDURE IAW AWAC SUPPLEMENT 98-018B STEPS 1.3 AND 1.4, FLAPS RESET.  AIRCRAFT RELEASED FOR SERVICE.  LANDING WEIGHT AND BTMS IN LIMITS, NO FURTHER ACTION REQUIRED.  (M)
